PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 59(73), pp. 11--17 (1996)
On independent vertices and edges of belt graphs
Ivan GutmanPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: Let $m(G,k)$ and $n(G,k)$ be the number of distinct $k$-element sets of independent edges and vertices, respectively, of a graph $G$. Let $h,p_1,p_2,\ldots,p_h$ be positive integers. For each selection of $h,p_1,p_2,\ldots,p_h$ we construct two graphs $N=N_h(p_1,p_2,\ldots,p_h)$ and $M=M_h(p_1,p_2,\ldots,p_h)$, such that $m(N,k)=m(M,k)$ and $n(N,k)=n(M,k)$ for all but one value of $k$. The graphs $N$ and $M$ correspond respectively to a normal and a Möbius-type belt.
Classification (MSC2000): 05C70
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts